Alert archive / Florida / Flood Watches in 2012
Flood Watch 3, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flood watch at Jun 24, 2012, 4:33 PM EDT for 5 counties in Georgia; 7 counties in Florida. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2012, 4:33 PM EDT (20:33 UTC)
- Expired
- Jun 27, 2012, 2:52 AM EDT
- In force
- 58 hr
- Issued by
- NWS Jacksonville, FL
- Flood severity
- None
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Brantley County, GA, Camden County, GA, Clinch County, GA, Echols County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 48 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.6 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2447 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 459 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
140 WGUS62 KJAX 242033 FFAJAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 433 PM EDT SUN JUN 24 2012 FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-250900- /O.NEW.KJAX.FA.A.0003.120624T2033Z-120626T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA... BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE... ST MARYS 433 PM EDT SUN JUN 24 2012 ...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * THROUGH MONDAY EVENING * RAIN BANDS EXTENDING EAST FROM TROPICAL STORM DEBBY WILL IMPACT THE AREA THROUGH MONDAY...WITH PERIODS OF HEAVY RAINFALL. * TOTAL RAINFALL AMOUNTS OF 2 TO 5 INCHES CAN BE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
10 follow-up statements
476 WGUS62 KJAX 242310 FFAJAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 710 PM EDT SUN JUN 24 2012 FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-251000- /O.EXT.KJAX.FA.A.0003.000000T0000Z-120627T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA... BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE... ST MARYS 710 PM EDT SUN JUN 24 2012 ...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY EVENING... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * THROUGH TUESDAY EVENING * RAIN BANDS EXTENDING EAST FROM TROPICAL STORM DEBBY WILL IMPACT THE AREA THROUGH TUESDAY...WITH PERIODS OF HEAVY RAINFALL. * RAINFALL AMOUNTS OF 4 TO 8 INCHES CAN BE EXPECTED TONIGHT THROUGH TUESDAY EVENING. LOCAL AMOUNTS OF 10 TO 15 INCHES WILL BE POSSIBLE...ESPECIALLY OVER THE SUWANNEE VALLEY OF NORTHEAST FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
929 WGUS62 KJAX 250754 FFAJAX FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 354 AM EDT MON JUN 25 2012 FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-252200- /O.CON.KJAX.FA.A.0003.000000T0000Z-120627T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA... BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE... ST MARYS 354 AM EDT MON JUN 25 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * THROUGH TUESDAY EVENING * RAIN BANDS FROM TROPICAL STORM DEBBY WILL CONTINUE TO IMPACT THE AREA THROUGH TUESDAY...WITH PERIODS OF HEAVY RAINFALL. * RAINFALL AMOUNTS OF 4 TO 8 INCHES CAN BE EXPECTED THROUGH TUESDAY EVENING. LOCAL AMOUNTS OF 10 TO 15 INCHES WILL BE POSSIBLE...ESPECIALLY OVER THE SUWANNEE VALLEY OF NORTHEAST FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
833 WGUS62 KJAX 251638 FFAJAX FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 1238 PM EDT MON JUN 25 2012 FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-260045- /O.CON.KJAX.FA.A.0003.000000T0000Z-120627T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA... BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE... ST MARYS 1238 PM EDT MON JUN 25 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * THROUGH TUESDAY EVENING * RAIN BANDS FROM TROPICAL STORM DEBBY WILL CONTINUE TO IMPACT THE AREA THROUGH TUESDAY...WITH PERIODS OF HEAVY RAINFALL. * STORM TOTAL RAINFALL AMOUNTS OF 5 TO 10 INCHES CAN BE EXPECTED THROUGH TUESDAY EVENING. LOCAL AMOUNTS AMOUNTS OF 10 TO 20 INCHES WILL BE POSSIBLE...ESPECIALLY OVER THE NORTHEAST FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
372 WGUS62 KJAX 251907 FFAJAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 307 PM EDT MON JUN 25 2012 FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-261400- /O.EXT.KJAX.FA.A.0003.000000T0000Z-120628T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA... BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE... ST MARYS 307 PM EDT MON JUN 25 2012 ...FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY EVENING... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * THROUGH WEDNESDAY EVENING * RAIN BANDS FROM TROPICAL STORM DEBBY WILL CONTINUE TO IMPACT THE AREA THROUGH TUESDAY...WITH PERIODS OF HEAVY RAINFALL. * STORM TOTAL RAINFALL AMOUNTS OF 5 TO 10 INCHES CAN BE EXPECTED THROUGH TUESDAY EVENING. LOCAL AMOUNTS AMOUNTS OF 10 TO 20 INCHES WILL BE POSSIBLE...ESPECIALLY OVER THE NORTHEAST FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
172 WGUS62 KJAX 252018 FFAJAX FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 418 PM EDT MON JUN 25 2012 FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-261400- /O.CON.KJAX.FA.A.0003.000000T0000Z-120628T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA... BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE... ST MARYS 418 PM EDT MON JUN 25 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * THROUGH WEDNESDAY EVENING * RAIN BANDS FROM TROPICAL STORM DEBBY WILL CONTINUE TO IMPACT THE AREA THROUGH TUESDAY...WITH PERIODS OF HEAVY RAINFALL. * STORM TOTAL RAINFALL AMOUNTS OF 5 TO 10 INCHES CAN BE EXPECTED THROUGH TUESDAY EVENING. LOCAL AMOUNTS OF 10 TO 20 INCHES WILL BE POSSIBLE...ESPECIALLY OVER NORTHEAST FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
174 WGUS62 KJAX 260238 FFAJAX FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 1038 PM EDT MON JUN 25 2012 FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-261100- /O.CON.KJAX.FA.A.0003.000000T0000Z-120628T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA... BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE... ST MARYS 1038 PM EDT MON JUN 25 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * THROUGH WEDNESDAY EVENING * RAIN BANDS FROM TROPICAL STORM DEBBY WILL CONTINUE TO IMPACT THE AREA THROUGH WEDNESDAY EVENING...WITH PERIODS OF HEAVY RAINFALL. * STORM TOTAL RAINFALL AMOUNTS OF 8 TO 13 INCHES CAN BE EXPECTED THROUGH WEDNESDAY EVENING. LOCAL AMOUNTS OF 15 TO 25 INCHES WILL BE POSSIBLE...ESPECIALLY OVER NORTHEAST FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
266 WGUS62 KJAX 260635 FFAJAX FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 235 AM EDT TUE JUN 26 2012 FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-261445- /O.CON.KJAX.FA.A.0003.000000T0000Z-120628T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA... BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE... ST MARYS 235 AM EDT TUE JUN 26 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * THROUGH WEDNESDAY EVENING * RAIN BANDS FROM TROPICAL STORM DEBBY WILL CONTINUE TO IMPACT THE AREA THROUGH WEDNESDAY EVENING...WITH PERIODS OF HEAVY RAINFALL THAT WILL EXACERBATE EXISTING FLOODING. * STORM TOTAL RAINFALL AMOUNTS OF 8 TO 13 INCHES CAN BE EXPECTED THROUGH WEDNESDAY EVENING. LOCAL AMOUNTS OF 15 TO 25 INCHES WILL BE POSSIBLE...ESPECIALLY OVER NORTHEAST FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ NELSON
375 WGUS62 KJAX 261440 FFAJAX FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 1040 AM EDT TUE JUN 26 2012 FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-270800- /O.CON.KJAX.FA.A.0003.000000T0000Z-120628T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA... BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE... ST MARYS 1040 AM EDT TUE JUN 26 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * THROUGH WEDNESDAY EVENING * RAIN BANDS FROM TROPICAL STORM DEBBY WILL CONTINUE TO IMPACT THE AREA THROUGH WEDNESDAY EVENING...WITH PERIODS OF HEAVY RAINFALL THAT WILL EXACERBATE EXISTING FLOODING. * ADDITIONAL RAINFALL AMOUNTS OF 4 TO 8 INCHES CAN BE EXPECTED THROUGH WEDNESDAY EVENING. LOCAL STORM TOTAL RAINFALL AMOUNTS OF 15 TO 25 INCHES WILL BE POSSIBLE...ESPECIALLY OVER NORTHEAST FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ JCH
262 WGUS62 KJAX 270157 FFAJAX FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 957 PM EDT TUE JUN 26 2012 FLZ020>022-GAZ150-152>154-162>166-270300- /O.CAN.KJAX.FA.A.0003.000000T0000Z-120628T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-WARE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... WAYCROSS...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE... FOLKSTON...WOODBINE...ST MARYS 957 PM EDT TUE JUN 26 2012 ...FLOOD WATCH IS CANCELLED FOR SOUTHEAST GEORGIA AND FOR SUWANNEE...HAMILTON..AND COLUMBIA COUNTIES IN NORTHEAST FLORIDA... THE FLOOD WATCH FOR PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA HAS BEEN CANCELLED. $$ FLZ023>025-030>033-035>038-040-271030- /O.CON.KJAX.FA.A.0003.000000T0000Z-120628T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA- PUTNAM-FLAGLER-MARION- INCLUDING THE CITIES OF...MACCLENNY...FERNANDINA BEACH... JACKSONVILLE...LAKE BUTLER...STARKE...GREEN COVE SPRINGS... ST AUGUSTINE...TRENTON...GAINESVILLE...PALATKA...PALM COAST... OCALA 957 PM EDT TUE JUN 26 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEAST FLORIDA. * THROUGH WEDNESDAY EVENING * RAIN BANDS FROM TROPICAL STORM DEBBY WILL CONTINUE TO IMPACT THE AREA THROUGH WEDNESDAY EVENING...WITH PERIODS OF HEAVY RAINFALL THAT WILL EXACERBATE EXISTING FLOODING. * ADDITIONAL RAINFALL AMOUNTS OF 3 TO 6 INCHES CAN BE EXPECTED TONIGHT AND WEDNESDAY MAINLY SOUTHEAST OF A JACKSONVILLE TO GAINESVILLE LINE. LOCAL STORM TOTAL RAINFALL AMOUNTS OF 15 TO 25 INCHES WILL BE POSSIBLE OVER NORTHEAST FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
631 WGUS62 KJAX 270652 FFAJAX FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 252 AM EDT WED JUN 27 2012 ...THE FLOOD WATCH FOR PORTIONS OF NORTHEAST FLORIDA HAS BEEN CANCELLED... FLZ023>025-030>033-035>038-040-270800- /O.CAN.KJAX.FA.A.0003.000000T0000Z-120628T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA- PUTNAM-FLAGLER-MARION- INCLUDING THE CITIES OF...MACCLENNY...FERNANDINA BEACH... JACKSONVILLE...LAKE BUTLER...STARKE...GREEN COVE SPRINGS... ST AUGUSTINE...TRENTON...GAINESVILLE...PALATKA...PALM COAST... OCALA 252 AM EDT WED JUN 27 2012 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF NORTHEAST FLORIDA HAS BEEN CANCELLED. RESIDENTS AND MOTORISTS SHOULD USE CAUTION WHEN TRAVELING THIS MORNING...AS FLOOD WATERS WILL BE SLOW TO RECEDE...PARTICULARLY IN LOW-LYING AREAS. $$ NELSON
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flood watch went out at Jun 24, 3:30 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 24, 3:30 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT SUN JUN 24 2012
...LOCALLY HEAVY RAINFALL POTENTIAL OVER NE FL THROUGH MONDAY...
...SLIGHT RISK OF SEVERE STORMS ACROSS EXTREME SW ZONES THROUGH EARLY
MONDAY MORNING...
.CURRENTLY...BAND OF LIGHT TO MODERATE PRECIP CONTINUES TO ADVECT
NWD OVER OUR ZONES BUT RAINFALL AMOUNTS ARE NOT TOO IMPRESSIVE AT
0.25 TO 0.50 INCHES PER HOUR. HIGHEST RAINFALL TOTALS INTO THE
EVENING ARE ANTICIPATED OVER THE WRN ZONES WHERE PERSISTENT BAND IS
LOCATED AND ABOUT AN ADDITIONAL 1 INCH OF RAIN IS EXPECTED THERE
THROUGH 8 PM TONIGHT. T.S. DEBBY CONTS TO DRIFT NWD AND SPREAD
COPIOUS MOISTURE NWD OVER THE FL PENINSULA. TEMPS HAVE BEEN HELD
DOWN BY PRECIP AND CLOUD COVER.
.SHORT TERM...
TONIGHT...NUMEROUS TO WIDESPREAD SHOWERS AND SCT EMBEDDED TSTMS
EXPECTED WITH ACTIVITY BECOMING LESS LATE. BEST LIFT WILL TRANSLATE
NEWD THROUGH THE NIGHT WITH RAIN SHIELD PROBABLY SHIFTING OFFSHORE
BTN 09Z AND 12Z. AS FAR AS RAINFALL AMOUNTS...1-2 INCHES ARE
EXPECTED...WITH ISOLATED AMOUNTS POSSIBLE. STRONGER SLY FLOW JUST
ABOVE SFC AND WEAK INSTABILITY WILL SUPPORT POSSIBLE ROTATING CELLS
ESPECIALLY ACROSS THE EXTREME SW ZONES AND SPC HAS INDICATED A
SLIGHT RISK OF SEVERE STORMS ACROSS PARTS OF MARION COUNTY NW TO
GILCHRIST COUNTY. ANOTHER THREAT AREA MAY BE NE FL AND SE GA COASTS
WHERE INSTABILITY WILL BE ACCENTUATED BY THE INSTABILITY OVER THE
COASTAL WATERS. MIN TEMPS ONLY IN THE LOWER TO MID 70S TONIGHT.
.LONG TERM...(MONDAY-SATURDAY)...THE OFFICIAL TRACK OF TROPICAL
STORM DEBBIE BY THE NHC MOVES IT WEST ACROSS THE NORTHERN GULF AND
STRENGTHENS IT TO A HURRICANE BY 12Z WED. MAIN ISSUE IN FCST IS QPF
AND THE POTENTIAL FOR FLOODING. HAVE LEANED TOWARDS THE NCEP 12Z QPF
WHICH SHOWS A SHARP GRADIENT WITH HIGHEST RAINFALL AMOUNTS TOWARDS
I-75 AND GULF COAST REGION. HPC'S 5 DAY TOTAL PCP SHOWS GENERALLY 1
TO 2 INCHES ACROSS SE GA AND 2 TO 5 INCHES ACROSS NE FL...HIGHEST
TOWARDS THE GULF COAST. HOWEVER A TRACK FURTHER EAST TOWARDS
FLORIDA...AS SUGGESTED BY SOME OF THE OTHER GLOBAL MODELS...WOULD
GREATLY INCREASE RAINFALL AMOUNTS AND FLOODING POTENTIAL. FOR
WED-FRI...ASSUMING DEBBIE MOVES WEST...WE WILL CONTINUE WITH A MOIST
AND UNSTABLE SW FLOW RESULTING IN SCATTERED SHOWERS AND STORMS. WILL
GO WITH HIGHEST CHANCES DURING THE AFTERNOON AND EVENING COINCIDING
WITH AFTERNOON HEATING AND MESOSCALE BOUNDARIES. WILL THEREFORE
CONTINUE PREVIOUS FCST OF GOING WITH HIGHER POPS AND SLIGHTLY LOWER
MAX TEMPS THAN WHAT IS INDICATED BY THE MEX. WILL ALSO CONTINUE
TREND TO DECREASE POPS AND INCREASE MAX TEMPS NEXT WEEKEND AS A
WESTERN ATLANTIC SUBTROPICAL RIDGE BEGINS TO BUILD INTO THE FL
PENINSULA.
&&
.AVIATION...PREVAILING MVFR IS FORECAST WITH LOW VSBY AND CIGS OF
1-3 KFT WITH IFR POSSIBLE IN THE HEAVIER CELLS THAT DEVELOP.
SOUTHERLY WINDS JUST ABOVE THE SURFACE WILL INCREASE REST OF THIS
AFTERNOON AND EVENING...WITH SPEEDS NEAR OR ABOVE 30 KNOTS
AROUND 5000 FT BY 00Z.
&&
.MARINE...
A LONG FETCH OF S/SE WINDS WILL CONTINUE THROUGH EARLY IN THE WEEK
AS THE REGION SITS IN BETWEEN HIGH PRESSURE OVER THE WESTERN
ATLANTIC...AND TS DEBBY OVER THE CENTRAL GOMEX. WINDS WILL INCREASE
TO SCEC OFFSHORE TODAY...PERSISTING THROUGH EARLY IN THE WEEK...WITH
15 KNOTS NEARSHORE. SEAS WILL INCREASE EARLY IN THE WEEK...WITH A
PERIOD OF SCA SEAS POSSIBLE. WILL HAVE A CONTINUATION OF SCATTERED
SHOWERS AND STORMS EACH DAY.
RIP CURRENTS: MODERATE RISK TODAY. HIGH RISK POSSIBLE MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 92 75 88 / 80 60 30 40
SSI 76 87 75 84 / 80 60 50 40
JAX 73 89 76 85 / 90 60 60 50
SGJ 76 87 75 85 / 90 70 60 50
GNV 74 87 74 88 / 100 60 60 60
OCF 73 87 76 88 / 100 60 60 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 5 AM EDT TUESDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
SHASHY/PETERSON/CHASEHazardous weather outlook, Jun 24, 2:28 PM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 228 PM EDT SUN JUN 24 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-250915- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 228 PM EDT SUN JUN 24 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...MODERATE RISK OF RIP CURRENTS... ...LOCALLY HEAVY RAINFALL POSSIBLE ACROSS NORTHEAST FLORIDA THROUGH MONDAY... ...SLIGHT CHANCE OF A SEVERE THUNDERSTORM EXTREME SOUTHWEST ZONES THROUGH TONIGHT... .DAY ONE...REST OF TODAY AND TONIGHT... WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE ACROSS NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA...AS TROPICAL STORM DEBBY DRIFTS NORTH ACROSS THE EASTERN GULF OF MEXICO. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH A FEW STORMS PRODUCING GUSTY WINDS. PRECIPITATION COVERAGE WILL BE LESS ACROSS SOUTHEAST GEORGIA...MAINLY OVER THE NORTHERN TIER. DUE TO THE STRONGER WINDS ALOFT...ISOLATED CELLS COULD ROTATE OVER THE SOUTHWEST SECTIONS LATE TODAY AND TONIGHT AND THUS THERE IS A SLIGHT POSSIBILTY OF FUNNEL CLOUDS AND PERHAPS A TORNADO IF STRONGER CELLS DEVELOP. WINDS WILL BEGIN TO INCREASE ACROSS THE COASTAL WATERS...WITH SMALL CRAFT EXERCISE CAUTION. A MODERATE RISK OF RIP CURRENTS WILL CONTINUE AT LOCAL BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... MODERATE RISK OF RIP CURRENTS WILL CONTINUE THROUGH EARLY IN THE WEEK. TROPICAL STORM DEBBY IS FORECAST TO BEGIN A TURN TO THE WEST EARLY IN THE WEEK...WITH HIGH RAIN CAHCNES STILL CONTINUE THROUGH EARLY WEEK. ELEVATED WINDS AND SEAS WILL CONTINUE THROUGH EARLY IN THE WEEK ACROSS THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jun 24, 3:34 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
334 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND GST JACKSONVILLE BEACH 30.28N 81.39W
06/24/2012 M46 MPH DUVAL FL MESONET
A MESONET SITE AT THE JAX BEACH PIER MEASURED A
THUNDERSTORM WIND GUST TO 46 MPH FROM THE SOUTH.
SUSTAINED SPEED OF 30 MPH.
&&
AENYEDISpecial weather statement, Jun 24, 3:36 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 PM EDT SUN JUN 24 2012
FLZ024-025-242015-
DUVAL-NASSAU-
336 PM EDT SUN JUN 24 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
DUVAL AND EXTREME EASTERN NASSAU COUNTIES FOR STRONG WINDS VALID
UNTIL 415 PM EDT...
AT 336 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF MAYPORT...MOVING
NORTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND MAYPORT...LITTLE TALBOT ISLAND AND TALBOT ISLAND THROUGH 415
PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3033 8143 3033 8147 3053 8149 3053 8142
3052 8142 3051 8144 3049 8141 3041 8140
TIME...MOT...LOC 1936Z 182DEG 13KT 3038 8144
PETERSONLocal storm report, Jun 24, 3:46 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
346 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND GST MAYPORT 30.38N 81.41W
06/24/2012 M44 MPH DUVAL FL OTHER FEDERAL
NAS MAYPORT MEASURED A WIND GUST TO 44 MPH.
&&
AENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 5:41 PM EDT | Hurricane Local Statement | JAX | Brantley, Camden, Clinch, Echols, Glynn | 59 hr |
| Jun 24, 3:02 PM EDT | Small Craft Advisory | JAX | 4 days | |
| Jun 24, 3:35 PM EDT | Special Marine Warning | JAX | 85 min | |
| Jun 24, 3:36 PM EDT | Special Weather Statement | JAX | Duval | 39 min |
| Jun 24, 5:36 PM EDT | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 26 hr |
| Jun 24, 7:39 PM EDT | Areal Flood Warning | JAX | Marion | 3 hr |
| Jun 24, 7:52 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 38 min |
Nearby
Flood Watches in Florida, 2012Flood Watches in Georgia, 2012Every flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.